# SDR ANCF20230809022

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 33,090 hours, 30,831 cycles
- Engine: Cfmint CFM565B43
- Engine time: 31,781 hours, 25,541 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/CTRL EN VLO SLATS NO RETRACT + MSG DOOR L AFT EMER EXIT  FWC N.1 FAULT  IAW TSM 31-53-00-810-804-A REV 65 WAS REMOVED AND REPLACED FWC N.1 FIN 1WW1 AS PER AMM 31-53-34-000/400-001 REV 65 PERFORMED GROUND SCANNING AS PER AMM 31-50-00-710-001-A REV 65, PERFORMED OPS TEST AS PER AMM 31-50-00-710-002-A REV 65, OPS TEST LAND CAT III CAPABILITY OK AS PER AMM 22-97-00-710-001-A REV 65, PERFORMED RESET FWC N.1 AS PER SUBTASK 31-53-34-740-050-B REV 65 ALL OK
